# SDR DALA2014082504735

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 66,879 hours, 50,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY SEAT LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  MAINTENANCE FOUND THAT A FUSE WAS LOOSE.  THE FUSE WAS RE-SECURED AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
